Skip to Main Content
Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911



The degeneration formula for logarithmic expanded degenerations

Author: Qile Chen
Journal: J. Algebraic Geom. 23 (2014), 341-392
Published electronically: November 15, 2013
MathSciNet review: 3166394
Full-text PDF

Abstract | References | Additional Information

Abstract: We define a notion of logarithmic stable maps based on Bumsig Kim’s construction. Then we prove Jun Li’s degeneration formula under the log setting by applying the method for transversal maps developed by Dan Abramovich and Barbara Fantechi.

References [Enhancements On Off] (What's this?)


Additional Information

Qile Chen
Affiliation: Department of Mathematics, Box 1917, Brown University, Providence, Rhode Island 02912
Address at time of publication: Department of Mathematics, Columbia University, Rm 628, MC 4421, 2990 Broadway, New York, New York 10027
MR Author ID: 924581

Received by editor(s): March 28, 2011
Received by editor(s) in revised form: February 6, 2012
Published electronically: November 15, 2013
Additional Notes: Research partially supported by funds from NSF award DMS-0901278.
Article copyright: © Copyright 2013 University Press, Inc.
The copyright for this article reverts to public domain 28 years after publication.